×

zbMATH — the first resource for mathematics

Duality and flat base change on formal schemes. (English) Zbl 0953.14011
Alonso Tarrío, Leovigildo et al., Studies in duality on noetherian formal schemes and non-noetherian ordinary schemes. Providence, RI: American Mathematical Society. Contemp. Math. 244, 3-90 (1999).
This is the first of a series of three independend (but related) papers in the same volume of Contemporary Mathematics. It deals with a very general Grothendieck duality theorem for unbounded complexes on noetherian formal schemes. This theorem synthesizes several duality results such as local duality, formal duality, dualizing complexes, and residue theorems. The approach consists in a non-trivial adaptation of a method of P. Deligne [in: Sémin. Géométrie algébrique, Bois-Marie 1963/64 SGA4, Tome 3, expose’ XVII, Lect. Notes Math. 305, Springer-Verlag, New York, 250-480 (1973; Zbl 0255.14011)]. One of the main technical difficulties is that, unlike in the category of algebraic varieties, at present one lacks a Nagata-type compactification result for morphisms in the formal category. A flat base-change theorem for pseudo-maps morphisms leads to sheafified versions of duality for bounded-below complexes with quasi-coherent homology. Thanks to Greenlees-May duality, the results obtained take a specially nice form for proper morphisms and bounded-below complexes with coherent homology.
For the entire collection see [Zbl 0927.00024].

MSC:
14F99 (Co)homology theory in algebraic geometry
32C37 Duality theorems for analytic spaces
14B15 Local cohomology and algebraic geometry
13D99 Homological methods in commutative ring theory
14A10 Varieties and morphisms
32A27 Residues for several complex variables
PDF BibTeX XML Cite